Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Perri, Emilia
On a characterization of reflexive Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, 69 (1983), p. 211-219
Texte intégral djvu | pdf | Analyses MR 716995 | Zbl 0529.46009

URL stable: http://www.numdam.org/item?id=RSMUP_1983__69__211_0

Bibliographie

[1] E. Hille - R. PHILIPS, Functional analysis and semi-groups, Amer. Math. Soc. Coll. Publ., 31 (1957).  MR 25077 |  Zbl 0078.10004
[2] R.C. James, Characterization of reflexivity, Stu. Math., 23 (1963-64), pp. 205-216.
Article |  MR 170192 |  Zbl 0113.09303
[3] J. Dieudonné, Deux exemples singuliers d'équation différentielles, Acta Sci. Math. B (Szeged), 12 (1950), pp. 38-40.  MR 35397 |  Zbl 0037.06002
[4] A. Lasota - J. YORKE, The generic property of existence of solutions of differential equations in Banach spaces, J. Differential Equations, 13 (1973), pp. 1-12.  MR 335994 |  Zbl 0259.34070
[5] F. De Blasi - J. Myjak, Two density properties of ordinary differential equations, Rend. Accad. Naz. Lincei, 61 (1976), pp. 387-391.  MR 473380 |  Zbl 0375.34002
[6] A. Cellina, On the nonexistence of solution of differential equations in nonreflexive spaces, Bull. Am. Math. Soc., 78 (1972), pp. 1069-1072.
Article |  MR 312017 |  Zbl 0277.34066
[7] A.V. Godunov, Peano's theorem in Banach spaces, Funct. Anal. Appl., 9 (1975), pp. 53-55.  Zbl 0314.34059
[8] G. Pianigiani, A density result for differential equations in Banach spaces, Bull. Acad. Pol. Sci., 26, no. 9-10 (1978), pp. 791-793.  MR 518980 |  Zbl 0391.34036
[9] A. Szép, Existence theorem for weak solution of ordinary differential equations in reflexive Banach spaces, Stud. Sci. Math. Hung., 6 (1971), pp. 197-203.  MR 330688 |  Zbl 0238.34100
[10] G.D. Faulkner, On the nonexistence of weak solutions to abstract differential equations in nonreflexive spaces, Nonlin. Anal., 2, no. 4 (1978), pp. 505-508.  MR 512488 |  Zbl 0386.34058
Copyright Cellule MathDoc 2014 | Crédit | Plan du site